CSpace
SU(3)规范场的恰当形式(欧空间)
石赫
2008
Source Publication数学学报
ISSN0583-1431
Volume051Issue:005Pages:833
Abstract应用数学机械化方法讨论SU(3)规范场的规范化问题.首先提出一种具有明确几何意义的Yang-Mills方程,称其为恰当的Yang-Mills方程.然后构造了一类线性微分变换,称之为SU(3)规范场的示性变换,它具体给出联络和截面之间的微分关系.经由示性变换,将非线性的恰当的YM-方程变为一组线性Laplace方程,即实现了规范场YM-方程的线性化.从而证明了SU(3)规范场包括8个独立的Yang-Mills规范场.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39957
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
石赫. SU(3)规范场的恰当形式(欧空间)[J]. 数学学报,2008,051(005):833.
APA 石赫.(2008).SU(3)规范场的恰当形式(欧空间).数学学报,051(005),833.
MLA 石赫."SU(3)规范场的恰当形式(欧空间)".数学学报 051.005(2008):833.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[石赫]'s Articles
Baidu academic
Similar articles in Baidu academic
[石赫]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[石赫]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.